# SDR FDEA201409092540

- Difficulty date: September 9, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 91,335 hours, 30,999 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE STIFFENER AT XOS 666 FOUND CRACKED.  REPAIRED IAW EA 8-5710-T0311419 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
